JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ENTROPY AND PERIODIC ORBITS FOR GENERIC DIFFEOMORPHISMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ENTROPY AND PERIODIC ORBITS FOR GENERIC DIFFEOMORPHISMS
Chen, Ruixin;
  PDF(new window)
 Abstract
We prove an inequality between topological entropy and asymptotical growth of periodic orbits for generic diffeomorphisms.
 Keywords
generic diffeomorphism;topological entropy;growth rate of periodic orbits;
 Language
English
 Cited by
 References
1.
C. Bonatti, N. Gourmelon, and T. Vivier, Perturbations of the derivative along periodic orbits, Ergodic Theory Dynam. Systems 26 (2006), no. 5, 1307-1337. crossref(new window)

2.
R. Bowen, Topological entropy and Axiom A, Proc. Symp. PureMath. A.M.S., Providence R.I., 14 (1970), 13-41.

3.
S. Hayashi, Diffeomorphisms in $F^1$(M) satisfy Axiom A, Ergodic Theory Dynam. Systems 12 (1992), no. 2, 233-253.

4.
A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Etudes Sci. Publ. Math. (1980), no. 51, 137-173.

5.
I. Kupka, Contributiona la theorie des champs generiques, Contrib. Differ. Equ. 2 (1963), 457-484

6.
I. Kupka, Contributiona la theorie des champs generiques, Contrib. Differ. Equ. 3 (1964), 411-420.

7.
R. Mane, An ergodic closing lemma, Ann. of Math. (2) 116 (1982), no. 3, 503-540. crossref(new window)

8.
S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 97-116.